ON A CONJECTURE BY JHSMITH

Autor(en): Raptis, George
Stichwörter: accessible category; combinatorial model category; Mathematics; Mathematics, Applied; MODEL CATEGORIES; simplicial sets
Erscheinungsdatum: 2010
Herausgeber: MOUNT ALLISON UNIV
Journal: THEORY AND APPLICATIONS OF CATEGORIES
Volumen: 24
Startseite: 114
Seitenende: 116
Zusammenfassung: 
We show that the class of weak equivalences of a combinatorial model category can be detected by an accessible functor into simplicial sets.
ISSN: 1201561X

Show full item record

Google ScholarTM

Check